MathSciNet Relay Station
MathSciNet bibliographic data
MR524291 05C38 (10A45)
Straight, H. Joseph; Schillo, Paul On the problem of partitioning $\{1,\,2,\,\cdots ,\,n\}$ into subsets having equal sums. Proc. Amer. Math. Soc. 74 (1979), no. 2, 229–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement